What are the red and itchy bumps after sunset with HIV?
User rating for this question
Hi Doctor I am HIV and I have bumps which are red in color and mostly itchy after sunset I have seen more than 5general practitioner, all I had was anti biotic which don't help they later turn black .they are mostly itchy when closed to the sun.plz tell me what are this and what course the and how to cure them. What medication and lotion to cure this virus. From XXXX
Posted Wed, 5 Mar 2014 in Sexually Transmitted Diseases
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: Prurigo nodularis Detailed Answer: Hi XXXX Thank you so much for this query. I am so sorry too hear about this itchy bumps. I understand how disturbing it can be to have such itchy lesions that most probably interfere with your quality of live. From the information you have provided, this is most likely called prurigo nodularis. It does not have a known cause but observed more in persons with a depressed immune system like HIV/emotional stress/renal failure/anemiaetc. Unfortunately, the treatment of itches which is the most disturbing symptom does not offer complete resolution of symptoms. Topical, oral, and intralesional corticosteroids have all been used in prurigo nodularis in attempts to decrease inflammation and sense of itching and to soften and smooth out firm nodules. Triamcinolone acetonide concentrations as low as 2.5 mg/mL may be effective, although more scarred pruriginous lesions may require higher concentrations. A total dose of 20 mg (8 mL of 2.5 mg/mL) for adults every 3-4 weeks is safe for you if without diabetes mellitus or hypertension. Other creams like menthol, phenol,capsaicin can also be used. Other measures like UV radiations, antihistamines , etc can offer more additional relief. Finally, surgical procedures like cryotherapy with liquid nitrogen can also be tried. In all, there are for real no complete cure for these lesions and itches. However, there are several measures that can be tried to lessen the discomfort. Which to finally stick to would be determined by your response to the specific treatment type. With this added information. i will like you to present and follow up with your doctors on it. A treatment plan would be established, evaluated and adjusted accordingly. This would definitely offer some help. I hope you get enough relief to feel a lot better. Thank you so much for using our services. I wish you the best of health. Fee free to ask for any more information if need be. Dr. Ditah, MD.
People also viewed
- Is dilated neck veins a side effect of propranolol?
- Red bumps and hiv
- Itchy arm bump hiv
- Red bumps penis hiv
- Red bumps on legs hiv
- Is vomiting of blood a side effect of polythiazide?
- Gonorrhea and cranberry pills
- Is red or irritated eyes a side effect of prilosec?
- Is irregular breathing a side effect of prevnar 13?
- Hiv red bumps on palm
- Can this treat std clarithromycin
- Constantly thirsty std?
- Can cipro cure gonorrhea and chylamydia
- Why do i itch at my glans clitoris
- Is nausea or vomiting a side effect of primaxin iv?